| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer¿s device and verified the device was unable to power on when the lid was opened.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device would not power on when the device lid was activated.In this state defibrillation therapy may be delayed if needed or may lead to use error resulting in a failure to deliver defibrillation.There was no patient use reported with the event.
Additional Manufacturer Narrative
Stryker further evaluated the customer's device and observed that the device was able to power on using the on/off button.Stryker determined that the cause of the reported issue was due to the lid switch, designator sw5.Stryker archived the device.The customer received a replacement device.
Event or Problem Description